EconPapers    
Economics at your fingertips  
 

SDEs with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions

Damiano Brigo, Monique Jeanblanc and Frédéric Vrins

No 3067, LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE)

Date: 2019-01-01
Note: In : Stochastic Processes and their Applications, 2019
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: SDEs with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions (2020) Downloads
Working Paper: SDES with uniform distributions: Peacocks, conic martingales and mean reverting uniform diffusions (2019)
Working Paper: SDEs with Uniform Distributions: Peacocks, Conic Martingales and Mean Reverting Uniform Diffusions (2016) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cor:louvrp:3067

Access Statistics for this paper

More papers in LIDAM Reprints CORE from Université catholique de Louvain, Center for Operations Research and Econometrics (CORE) Voie du Roman Pays 34, 1348 Louvain-la-Neuve (Belgium). Contact information at EDIRC.
Bibliographic data for series maintained by Alain GILLIS ().

 
Page updated 2025-03-19
Handle: RePEc:cor:louvrp:3067